# SDR IPXA12572740

- Difficulty date: March 5, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 113N10717
- Condition: Corroded
- Location: Rt Wing Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING FRONT SPAR OTBD SUPPORT FITTING FOR TRUNNION BEARING HAS CORROSION AROUND LOWER FUSE PIN BUSHING.  REMOVED CORROSION AND INSTALLED OVERSIZED BUSHINGS.  WORK DONE IAW EA 120363 AND EO B757-5740-46395-A.
